# SDR COMA9810101

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Failed
- Location: Elev Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF TRIM WARNING DURING TAKEOFF.  REPAIRED WIRE SPLICE IN ELEVATOR TRIM POSITION SENSOR SYSTEM.
